Volume 8, Issue Supplement, February 2001, Pages 42 - 47
Sp(2) Quantization of Solitonic Theories
Available Online 1 February 2001.
- https://doi.org/10.2991/jnmp.2001.8.s.8How to use a DOI?
- The gauge-field theoretical formulation of solitonic theories is quantized by using an extended version of the BRST Sp(2) symmetric formalism. The proposed method is based on a modified triplectic geometry which allows us to incorporate the linear and/or nonlinear global symmetries of the model and to perform the regularization and renormalization stages in a systematic way.
- Open Access
- This is an open access article distributed under the CC BY-NC license.
Cite this article
TY - JOUR AU - V CALIAN PY - 2001 DA - 2001/02 TI - Sp(2) Quantization of Solitonic Theories JO - Journal of Nonlinear Mathematical Physics SP - 42 EP - 47 VL - 8 IS - Supplement SN - 1776-0852 UR - https://doi.org/10.2991/jnmp.2001.8.s.8 DO - https://doi.org/10.2991/jnmp.2001.8.s.8 ID - CALIAN2001 ER -